# SDR CALA2018122872667

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Not Reported
- Location: Frame 34
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD RELATED 2016-18-09 UPON REMOVAL OF FR34 BELLY FAIRING BETWEEN STR43L-43R REPAIR DOUBLER WAS FOUND. DOUBLER REQ''S PREVIOUS REP AIR INFO AT HAECO LCQ PER REF NO.9294479 BY MECH V913402 REMOVED AND REPLACED SKIN DOUBLER AT FR34,STR43L TO STR43R IAW S RM 53-00-11-300-042 PG 7-10 FIG A1.REPAIR REQUIRES INSPECTION AT 20500 FC/41000 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS UNTIL 60000 FC/120000 FH AT INTERVAL S OF 1200 FC/2400 FH WHICHEVER OCCURES FIRST IAW SRI 53-00-11-20 5-017 TABLE 2 ZONE J.WORK ACCOMPLISHED ON HAECO NR 9294479
